Skip to content

A general theory of clutch size

Cody, M. L. (1966). A general theory of clutch size. Evolution, 20(2), 174-184.

Type
Journal article
Intellectual base
Primary research
Year
1966
Volume
20
Issue
2
Pages
174-184
ISSN
1558-5646
DOI
10.1111/j.1558-5646.1966.tb03353.x
DOI registrant
Oxford University Press
Link
https://doi.org/10.1111/j.1558-5646.1966.tb03353.x
Cited from
operations_research

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:9e5c8fb90167 · see in the full table